# SDR UPS01535236

- Difficulty date: March 9, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 1846T1003
- Part serial: 422
- Condition: Defective
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - ELEV ASMY MSG DISPLAYED.  *S/D*  REMOVED AND REPLACED ELEV ASYM LIMITER ACT, OPS AND BITE CK OK.  MSG CLEARED.
